# SDR CALA2011042900327

- Difficulty date: April 29, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 30,627 hours, 10,854 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H40X14526235
- Part serial: 1284
- Condition: Separated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 6 TIRE HAD TREAD SEPARATION ON T/O.  REMOVED AND REPLACED TIRE & WHEEL ASSY, REF AMM 32-45-01.  WHEEL S/N OFF 1284 S/N ON 1132.
